# SDR GAIA9874

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47012
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 48,138 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

KHA - FLT 613 LRD TO MMGDL - ON TAKEOFF FROM LRD, THE FLIGHT CREW NOTICED MODERATE VIBRATION AFTER GEAR RETRACTION.  THE FLIGHT CREW RETURNED TO LRD.  UPON GEAR EXTENSION, THE VIBRATION STOPPED. AN UNEVENTFUL LANDING WAS MADE.  AFTER PARKING, DISCOVERED THE FORWARD NOSE GEAR DOORS WERE OPEN.  FURTHER INVESTIGATION REVEALED THE NOSE GEAR DOORS WERE OUT OF ADJUSTMENT.  THE AIRCRAFT WAS FERRIED WITH THE GEAR DOWN FROM LRD TO DFW WHERE THE NOSE GEAR DOORS WERE ADJUSTED PER DC-9 MM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
